# SDR SIMA20140731007

- Difficulty date: July 31, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 32,661 hours, 29,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER LIGHT STRIP NR 3 LIGHT STRIP DAMAGED.  R & R EMER LIGHT STRIP NR 3 IAW AMM 33-50-12.  FOUND DURING ACFT OPEN UP.
